# SDR 9WGA2025063054517

- Difficulty date: May 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK ON HORIZONTAL STAB AFT FUSELAGE LH UPPER SIDE FOUND LIGHT CORROSION FROM STA 2007 TO STA 2163.  REMOVED LITE CORROSION AT HORIZONTAL STABILIZER AFT FUSELAGE LH UPPER SIDE FROM STA 2007 TO STA 2163, MATERIAL REMOVED 0.002, ALODINED AND PRIMED AREA IAW MD-11 SRM 51-21-01-06-0.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
